Copper COIL - FATIGUE, TIREDNESS, HEADACHES, NO ENERGY!!! - Mothering Forums
Forum Jump: 
 
Thread Tools
#1 of 2 Old 05-23-2013, 05:21 AM - Thread Starter
 
SparklyK's Avatar
 
Join Date: May 2013
Posts: 1
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Hi there, 

Thanks for jumping to my Post! 

I had the Copper (NON-HORMONAL) Coil fitted at the end of March 2013, as I tend to find i have very bad side effects on the contraceptive pills and the injection as they all contain hormones. 

Since I had the coil fitted a good 2+ months ago, I have been experiencing the worst side effects (I say side effects, however, I am assuming they are related as I was fine before). 

I go to bed tired, wake up tired, feel like I need a nap at 10.00am, I am today sitting at my desk and feel and look like a zombie! I wake up and am so tired I feel like I cannot move! I have headaches, heavy head, dizzy feeling and even thinking of excesising makes me quiver in my boots at the thought of it. I HATE THIS FEELING!!!! I dont even feel like I have the energy to talk to anyone!!!

I tend to have spotting for about 4 days and then a full-blown period for 10 days!!!!! my periods before were nearly existent and would last 3 days and I would hardly know they were there!

I also have these weird upper stomach/chest pains. I went to my Drs who confirmed all was OK and of course advised me that this Coil has no effects as it is non-hormonal. but after reading threads on here, I am somewhat relieved!

Any comments greatly appreciated, or similiar symptoms.


I am 30 years of age.
PS: Shall I have the coil taken out?
SparklyK is offline  
#2 of 2 Old 05-25-2013, 07:28 PM
 
EvieBellsMama's Avatar
 
Join Date: Mar 2013
Location: Baltimore MD
Posts: 12
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Personally I hated the copper. I spotted continuously and my periods were extremely heavy and crampy. I had it removed 6 months later after my midwife kept telling me to "wait it out and see". I do not recommend this form of bc to any woman, not that I'm against bc whatsoever, but because there are so many negative and quite annoying side effects. Best wishes in figuring out what to do.
EvieBellsMama is offline  
Reply

Tags
Family Planning

Quick Reply
Message:
Drag and Drop File Upload
Drag files here to attach!
Upload Progress: 0
Options

Register Now

In order to be able to post messages on the Mothering Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.
User Name:
If you do not want to register, fill this field only and the name will be used as user name for your post.
Password
Please enter a password for your user account. Note that passwords are case-sensitive.
Password:
Confirm Password:
Email Address
Please enter a valid email address for yourself.
Email Address:

Log-in

Human Verification

In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.



User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off